# SDR CALA2025020302179

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 22,747 hours, 2,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66574201
- Part serial: 66574M10093
- Condition: Faulted
- Location: Zone 800
- Part time: 22,725 hours, 2,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SLIDE PACK ASSEMBLY INSTALLATION - PAPERWORK VERIFACATION R/R L4 DOOR SLIDE PER JOB CARD 78-2561-9-0007 OPS CK NORMAL.
